# SDR DALA13046716711

- Difficulty date: September 17, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,570 hours, 16,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN TRIM WAS INCORRECTLY REPAIRED RESULTING IN SHORT FASTENER EDGE DISTANCE.  A REPAIR WAS MADE IAW ER/A 518255-14.
